| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following an intraocular lens implant procedure, the patient experienced blurry vision.The lens was later exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned in a specimen cup.Solution was dried on the lens.The lens was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided that the multifocal toric company 15.5 diopter (+2.25cyl) add power +2.2 & 3.2 lens model was replaced with a monofocal non-toric non-company lens model.Due to the exchange of a multifocal lens to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).